MathSciNet Relay Station
MathSciNet bibliographic data
MR2469335 37D40 (37A05 58J65 60B11)
Bakhtin, Yuri; Martínez, Matilde A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 6, 1078–1089.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement